Alert archive / Tennessee / Heat Advisories in 2021

Heat Advisory 6, NWS Nashville, TN

August 10, 202130 counties in Tennessee

NWS Nashville, TN issued this heat advisory at Aug 10, 2021, 1:38 PM CDT for 30 counties in Tennessee. It took effect at Aug 12, 2021, 11:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2021, 1:38 PM CDT (18:38 UTC)
In effect from
Aug 12, 2021, 11:00 AM CDT
Expired
Aug 12, 2021, 8:00 PM CDT
In force
9 hr
Issued by
NWS Nashville, TN
All 30 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 35 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2021-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2021-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1950 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

010 
WWUS74 KOHX 101838
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
138 PM CDT Tue Aug 10 2021

TNZ005>009-023>030-056>062-075-093>095-111000-
/O.NEW.KOHX.HT.Y.0005.210811T1600Z-210812T0100Z/
/O.NEW.KOHX.HT.Y.0006.210812T1600Z-210813T0100Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman-
Lewis-Williamson-Maury-Marshall-Rutherford-Bedford-Wayne-Lawrence-
Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, 
Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Linden, 
Lobelville, Centerville, Hohenwald, Franklin, Brentwood, 
Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski
138 PM CDT Tue Aug 10 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT WEDNESDAY...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT THURSDAY...

* WHAT...Heat index values 105 to 109.

* WHERE...Much of Middle Tennessee.

* WHEN...from 11 AM to 8 PM CDT Wednesday and Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check on relatives and neighbors. Young children 
and pets should never be left unattended in vehicles under any 
circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

13
5 follow-up statements
282 
WWUS74 KOHX 110716
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
216 AM CDT Wed Aug 11 2021

TNZ010-031-032-063-064-077-112000-
/O.EXA.KOHX.HT.Y.0005.210811T1600Z-210812T0100Z/
/O.EXA.KOHX.HT.Y.0006.210812T1600Z-210813T0100Z/
Clay-Jackson-Putnam-Cannon-De Kalb-Coffee-
Including the cities of Celina, Gainesboro, Cookeville, Woodbury,
Smithville, Tullahoma, and Manchester
216 AM CDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT THURSDAY...

* WHAT...Heat index values 105 to 109.

* WHERE...Clay, Jackson, Putnam, Cannon, De Kalb and Coffee 
  Counties.

* WHEN...From 11 AM to 8 PM CDT Wednesday and Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

TNZ005>009-023>030-056>062-075-093>095-112000-
/O.CON.KOHX.HT.Y.0005.210811T1600Z-210812T0100Z/
/O.CON.KOHX.HT.Y.0006.210812T1600Z-210813T0100Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman-
Lewis-Williamson-Maury-Marshall-Rutherford-Bedford-Wayne-Lawrence-
Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, 
Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Linden, 
Lobelville, Centerville, Hohenwald, Franklin, Brentwood, 
Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski
216 AM CDT Wed Aug 11 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT
THURSDAY...

* WHAT...Heat index values 105 to 109.

* WHERE...Much of Middle Tennessee.

* WHEN...From 11 AM to 8 PM CDT Wednesday and Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

27
666 
WWUS74 KOHX 111948
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
248 PM CDT Wed Aug 11 2021

TNZ005>010-023>032-056>064-075-077-093>095-120100-
/O.CON.KOHX.HT.Y.0005.000000T0000Z-210812T0100Z/
/O.CON.KOHX.HT.Y.0006.210812T1600Z-210813T0100Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Putnam-
Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-
De Kalb-Bedford-Coffee-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, 
Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, 
Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville,
Gainesboro, Cookeville, Linden, Lobelville, Centerville, 
Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, 
Lawrenceburg, and Pulaski
248 PM CDT Wed Aug 11 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT
THURSDAY...

* WHAT...Heat index values 105 to 109.

* WHERE...Portions of Middle Tennessee.

* WHEN...From 11 AM to 8 PM CDT Wednesday and Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
669 
WWUS74 KOHX 120110
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
810 PM CDT Wed Aug 11 2021

TNZ005>010-023>032-056>064-075-077-093>095-121000-
/O.EXP.KOHX.HT.Y.0005.000000T0000Z-210812T0100Z/
/O.CON.KOHX.HT.Y.0006.210812T1600Z-210813T0100Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Putnam-
Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-
De Kalb-Bedford-Coffee-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, 
Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, 
Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville,
Gainesboro, Cookeville, Linden, Lobelville, Centerville, 
Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, 
Lawrenceburg, and Pulaski
810 PM CDT Wed Aug 11 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT
THURSDAY...
...HEAT ADVISORY FOR TODAY HAS EXPIRED...

* WHAT...Heat index values up to 105 expected.

* WHERE...Portions of Middle Tennessee.

* WHEN...From 11 AM to 8 PM CDT Wednesday and Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
103 
WWUS74 KOHX 120716
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
216 AM CDT Thu Aug 12 2021

TNZ005>010-023>032-056>064-075-077-093>095-122000-
/O.CON.KOHX.HT.Y.0006.210812T1600Z-210813T0100Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Putnam-
Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-
De Kalb-Bedford-Coffee-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, 
Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, 
Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville,
Gainesboro, Cookeville, Linden, Lobelville, Centerville, 
Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, 
Lawrenceburg, and Pulaski
216 AM CDT Thu Aug 12 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM CDT THIS EVENING...

* WHAT...Heat index values of 100 to 110 expected.

* WHERE...Portions of Middle Tennessee.

* WHEN...From 11 AM to 8 PM CDT Wednesday and Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

27
259 
WWUS74 KOHX 121902
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
202 PM CDT Thu Aug 12 2021

TNZ005>010-023>032-056>064-075-077-093>095-130100-
/O.CON.KOHX.HT.Y.0006.000000T0000Z-210813T0100Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Putnam-
Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-
De Kalb-Bedford-Coffee-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, 
Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, 
Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville,
Gainesboro, Cookeville, Linden, Lobelville, Centerville, 
Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, 
Lawrenceburg, and Pulaski
202 PM CDT Thu Aug 12 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 107.

* WHERE...Portions of Middle Tennessee.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this heat advisory went out at Aug 10, 12:32 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 10, 12:32 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1232 PM CDT Tue Aug 10 2021

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

An upper level ridge is building across Tennessee and so is the
heat. Mid morning temps were well into the 80s with heat indexes
in the 90s. Max heat index values will be in the 100-105 range
this afternoon, except 90s for the higher elevations of the
Cumberland Plateau. As the heat gets locked in for the next couple
of days, we may be expanding heat advisories eastward into Middle
Tn.

Not much on the radar this morning, and CAMs showing very little
shower or storm development today. There are no significant
features to help trigger storms, so we will be reliant on very small
scale boundaries or perhaps outflow from storms along the Ohio
Valley. There is good instability with capes over 2 kJ/kg and low
shear. So if anything gets going it will likely produce local
heavy downpours, lightning, and maybe brief downburst winds, but
certainly nothing widespread or organized. We will keep at least
20 pop everywhere. Storm chances seem a little higher for the
Plateau, but even there we will cap pops at 30 percent.

&&

.AVIATION...
18Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...The air mass across Middle Tennessee is somewhat
more unstable today than yesterday, so we're already seeing cells
across a greater portion of the mid state. Although POP's this
afternoon are relatively low, we have included VCTS/CB remarks in
the initial period of the TAF's. We will amend if coverage
increases sufficiently. Also, look for radiation fog at CSV
overnight, as this seems to be norm in the current air mass. All
other TAF's are VFR.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......13
AVIATION........08
Hazardous weather outlook, Aug 10, 5:11 AM CDT, 8 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
511 AM CDT Tue Aug 10 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-111015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
511 AM CDT Tue Aug 10 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are possible this afternoon for
areas along and east of I-65. Wind gusts of 40 mph, heavy rainfall
and small hail are the main concerns with any storms that develop.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat Index values of 105 to 110 degrees are possible Wednesday and
Thursday for areas along and west of I-65.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

27

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:53 PM CDTSpecial Weather StatementOHXCumberland37 min
Aug 10, 1:38 PM CDTHeat AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Davidson and 24 more30 hr
Aug 10, 3:17 PM CDTAreal Flood AdvisoryOHXCumberland118 min

Nearby

Heat Advisories in Tennessee, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.